# SDR ERAA201200013

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 45,891 hours, 70,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON RT NACELLE FIREWALL ON INBD SIDE.
